ITEM METADATA RECORD
Title: On a class of extremal solutions of a moment problem for rational matrix-valued functions in the nondegenerate case II
Authors: Fritzsche, Bernd *
Kirstein, Bernd *
Lasarow, Andreas * # ×
Issue Date: Dec-2010
Publisher: Elsevier
Series Title: Journal of Computational and Applied Mathematics vol:235 issue:4 pages:1008-1041
Abstract: The main theme of this paper is the discussion of a family of extremal solutions of a finite moment problem for rational matrix functions in the nondegenerate case.
We will point out that each member of this family is extremal in several directions. Thereby, the investigations below continue the studies in [26]. In doing so, an application of the theory of orthogonal rational matrix functions with respect to a nonnegative Hermitian matrix Borel measure on the unit circle is used to get some insights on the structure of the extremal solutions in question. In particular, we explain characterizations of these solutions in the whole solution set in terms of orthogonal rational matrix functions. We will also show that the associated Riesz-Herglotz transform of such particular solution admits specific representations, where orthogonal rational matrix functions are involved.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
fkl16-pu.pdf Published 712KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science